Quasivarieties of Graphs and Independent Axiomatizability

A. V. Kravchenko, A. V. Yakovlev

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In the present article, we continue to study the complexity of the lattice of quasivarieties of graphs. For every quasivariety K of graphs that contains a non-bipartite graph, we find a subquasivariety K′ ⊆ K such that there exist 2ω subquasivarieties K″ ∈ Lq(K′) without covers (hence, without independent bases for their quasi-identities in K′).

Original languageEnglish
Pages (from-to)53-59
Number of pages7
JournalSiberian Advances in Mathematics
Issue number1
Publication statusPublished - 1 Jan 2018


  • basis for quasi-identities
  • graph
  • quasivariety


Dive into the research topics of 'Quasivarieties of Graphs and Independent Axiomatizability'. Together they form a unique fingerprint.

Cite this